# SDR USAA2009090492370

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N194UW
- Make and model: Airbus A321-211
- Aircraft serial: 3629
- Aircraft time: 3,621 hours, 1,240 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: FE277000
- Part serial: FR1674
- Condition: Low Pressure
- Location: R3 Door
- Part time: 3,616 hours, 1,239 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1416 - LAX-PHL - EMERGENCY EQUIPMENT - R3 DOOR LOW PRESSURE PER CIDS.  SERVICED R3 DOOR PER MAINTENANCE MANUAL 52-22-00-614-002.
